# SDR MASA200601013

- Difficulty date: April 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,346 hours, 21,159 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7107 IAD - FLIGHT SPOILER STATUS MESSAGE.  MX OP'S CHECK NORMAL.
